# SDR AALA202010199013

- Difficulty date: September 9, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 0.810-INCH CRACK ON SHEAR PLATE AT FR 69 TO FR 70 AND STR 23L IN AFT GALLET AREA.  REMOVED AND REPLACED SHEAR PLATE, IAW SRM A321 51-72-11-911-001, 51-42-11-801 AND DRAWING D53474180.
